Alert archive / Iowa / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 17, NWS Des Moines, IA
NWS Des Moines, IA issued this severe thunderstorm warning at May 3, 2015, 7:33 PM CDT for 4 counties in Iowa. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 3, 2015, 7:33 PM CDT (00:33 UTC)
- Expired
- May 3, 2015, 8:15 PM CDT
- In force
- 42 min
- Issued by
- NWS Des Moines, IA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Hamilton County, IA, Humboldt County, IA, Webster County, IA, Wright County, IA
The radar
The Des Moines radar (KDMX), 111 km from the middle of the area, began a volume at 00:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 0.6 hours before the alert went out and 236 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2258 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- -120 m²/s²
- 0-3 km storm-relative helicity
- 89 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
039
WUUS53 KDMX 040033
SVRDMX
IAC079-091-187-197-040115-
/O.NEW.KDMX.SV.W.0017.150504T0033Z-150504T0115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
733 PM CDT SUN MAY 3 2015
THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN WEBSTER COUNTY IN CENTRAL IOWA...
EASTERN HUMBOLDT COUNTY IN NORTH CENTRAL IOWA...
NORTHWESTERN HAMILTON COUNTY IN CENTRAL IOWA...
WRIGHT COUNTY IN NORTH CENTRAL IOWA...
* UNTIL 815 PM CDT
* AT 732 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES NORTHWEST
OF EAGLE GROVE...OR 8 MILES EAST OF DAKOTA CITY...MOVING SOUTHEAST
AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
WEBSTER CITY...CLARION...DAKOTA CITY...HUMBOLDT...EAGLE GROVE...
BELMOND...ELM LAKE...BIG WALL LAKE...GOLDFIELD...BADGER...
RENWICK...THOR...VINCENT...WOOLSTOCK...ROWAN...HARDY...GALT...
SPORTSMAN PARK...CLARION MUNICIPAL AIRPORT AND FRANK A GOTCH STATE
PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4282 9350 4277 9350 4252 9364 4243 9388
4268 9424 4291 9398 4291 9380
TIME...MOT...LOC 0032Z 309DEG 32KT 4274 9403
HAIL...1.00IN
WIND...60MPH
$$
DONAVON1 follow-up statement
220
WWUS53 KDMX 040116
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
816 PM CDT SUN MAY 3 2015
IAC079-091-187-197-040125-
/O.EXP.KDMX.SV.W.0017.000000T0000Z-150504T0115Z/
WEBSTER IA-HUMBOLDT IA-HAMILTON IA-WRIGHT IA-
816 PM CDT SUN MAY 3 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WEBSTER...EASTERN
HUMBOLDT...NORTHWESTERN HAMILTON AND WRIGHT COUNTIES HAS EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE. HOWEVER GUSTY
WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 4282 9350 4277 9350 4252 9364 4243 9388
4268 9424 4291 9398 4291 9380
TIME...MOT...LOC 0107Z 309DEG 32KT 4274 9403
$$
DONAVONWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 3, 6:50 PM CDT, 43 minutes earlier.
Area forecast discussion, May 3, 6:50 PM CDT, 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DES MOINES IA 650 PM CDT SUN MAY 3 2015 .SHORT TERM /TONIGHT/... ISSUED AT 345 PM CDT SUN MAY 3 2015 A MUCH MORE ACTIVE PATTERN FOR THE UPCOMING WEEK WILL MAKE THE WEATHER MORE INTERESTING IN BOTH THE NEAR AND EXTENDED FUTURE. WARM SECTOR HAS SPREAD ACROSS THE STATE TODAY WITH COLD FRONT APPROACHING NORTHERN IOWA THIS AFTERNOON. INSTABILITY HAS INCREASED RAPIDLY DURING THE DAY WITH MLCAPES OF 1500-2000J/KG ACROSS MUCH OF WESTERN IOWA. STILL SLIGHTLY CAP BUT THIS HAS BEEN ERODING AS TEMPERATURES HAVE RISEN IN THE LOW TO MID 80S. HOWEVER...ANTICIPATE INITIAL CONVECTIVE DEVELOPMENT NEAR THE FRONT TO BE IN MN AND FAR SE SD CLOSER TO THE SHORTWAVE AND COOLER AIR ALOFT. SOUNDINGS HAVE A SOMEWHAT INVERTED V DISPLAY WITH HIGH LCL AND LFCS BUT FAIRLY DECENT EFFECTIVE BULK SHEAR VALUES OF 30-45KTS. WITH THESE PARAMETER... GENERALLY ANTICIPATE LARGE HAIL AND DAMAGING WINDS WITH THESE STORMS AS THE MOVE INTO NORTHERN IOWA THIS EVENING. THE LINE WILL LIKELY EXTEND WESTWARD ACROSS THE STATE ALONG THE BOUNDARY TOWARD WEAK SURFACE LOW IN FAR EASTERN NEBRASKA. THE COMPLEX OF STORMS WILL SINK SOUTHWARD OVERNIGHT WITH THE FRONT AND ANTICIPATE THE STORMS TO WEAKEN WITH TIME...LIKELY AS OUTFLOW SURGES OUT AHEAD OF THE SYSTEM. TEMPERATURES WILL REMAIN QUITE WARM AHEAD OF THE BOUNDARY OVERNIGHT WITH READINGS NEAR 60 BUT A DECENT COOL PUSH FARTHER NORTH AND POSSIBLE CLEARING NEAR DAYBREAK SHOULD ALLOW VALUES TO THE UPPER 40S. .LONG TERM /MONDAY THROUGH SUNDAY/... ISSUED AT 345 PM CDT SUN MAY 3 2015 ACTIVE WEATHER PATTERN CONTINUES THROUGHOUT THE WEEK WITH MAIN CONCERN FOR SEVERE WEATHER POTENTIAL AND HEAVY RAIN MONDAY INTO MONDAY NIGHT. MODELS ARE IN FAIR AGREEMENT THROUGH TOMORROW NIGHT AND LEANED TOWARD A BLEND OF THE ECMWF/NAM AND THEN SLIGHTLY MORE WEIGHT TOWARDS THE ECMWF THROUGH THE REST OF THE WEEK. MONDAY INTO WEDNESDAY...BOUNDARY LAYS UP ALONG THE INTERSTATE 80 TO HIGHWAY 30 CORRIDOR TOMORROW MORNING AND THE FORECAST AREA LOOKS TO REMAIN BETWEEN SHORTWAVES WITH THE SHORTWAVE TONIGHT EXITING EASTERN IOWA BY 12Z. SOME LINGERING STORMS ARE POSSIBLE PRIOR TO 15Z...BUT THE 03.12Z SPCWRF KEEPS THE FORECAST AREA DRY UNTIL THE LATE AFTERNOON. A SECOND SHORTWAVE QUICKLY PUSHES INTO WESTERN IOWA MONDAY AFTERNOON AND SPAWNS THUNDERSTORMS IN SOUTHWEST IOWA BY AS EARLY AS 18Z. QUESTIONABLE WHETHER SURFACE BASED INSTABILITY RECOVERS ENOUGH PRIOR TO THE SHORTWAVE ENTERING THE FORECAST AREA BY MONDAY AFTERNOON...BUT ENOUGH ELEVATED CAPE AND STRONG 0-6KM SHEAR PRESENT TO SUSTAIN SOME UPDRAFTS. PLUS...THERE IS CERTAINLY ENOUGH LARGE SCALE FORCING WITH THE SHORTWAVE AND THE LOW TO MID-LEVEL LAPSE RATES ARE CONDITIONALLY UNSTABLE OVER SOUTHERN IOWA MONDAY AFTERNOON. EXPECTING MAIN CONCERN FOR HAIL TOMORROW AFTERNOON INTO EVENING WRT TO SEVERE THREAT. OTHER CONCERN IS LOCALLY HEAVY RAIN. PRECIPITABLE WATER VALUES RANGE RISE INTO THE 1.0 TO 1.5 INCH WHICH IS STILL IN THE 75 PERCENTILE FOR PW CLIMATOLOGY FOR MAY. STRONG CONVERGENCE AND MOISTURE TRANSPORT INCREASE MONDAY NIGHT AND DECENT WARM LAYER CLOUD DEPTHS TO SUPPORT EFFICIENT RAIN PRODUCERS. INCREASED QPF TOMORROW INTO TOMORROW NIGHT. SURFACE BOUNDARY SURGES NORTHWARD DURING THE EVENING MONDAY AND KEEPS THE BEST THUNDERSTORM POTENTIAL FOCUSED OVER NORTHERN PORTIONS OF THE FORECAST AREA PAST 06Z TUESDAY THROUGH 18Z TUESDAY. NAM AND ECMWF FURTHER NORTH PLACING THE BOUNDARY ALONG OR NORTH OF HIGHWAY 20 BY TUESDAY AFTERNOON AND HAVE LOW CONFIDENCE WITH STORM POTENTIAL SOUTH OF THIS LINE AFTER 18Z TUESDAY. HENCE...LOWERED POPS DURING THIS TIME. ALSO...CONTINUED TO GO DRY TUESDAY NIGHT INTO WEDNESDAY WITH STRONG SUBSIDENCE IN PLACE ACROSS CENTRAL IOWA. ECMWF/NAM SLOWER AND FURTHER WEST WITH 500MB TROUGH AND SURFACE LOW ENTERING IOWA WEDNESDAY THAN THE GFS. THINKING FORECAST AREA WILL BE DRY THROUGH AT LEAST 18Z WEDNESDAY WITH LACK OF ANY SIGNIFICANT FORCING AND MOISTURE UNTIL LATER IN THE DAY WEDNESDAY. CUT BACK ON POPS AND WENT COMPLETELY DRY GENERALLY EAST OF INTERSTATE 35 12-18Z WEDNESDAY. THURSDAY THROUGH SUNDAY...COLD FRONT AND SURFACE LOW TRACK ACROSS THE STATE BY THURSDAY PROVIDING ADDITIONAL THUNDERSTORM CHANCES DURING THIS TIME. LOOKS EARLY ENOUGH IN THE DAY TO LIMIT SEVERE POTENTIAL WITH THE LACK OF ANY SIGNIFICANT INSTABILITY. LATE IN THE WEEK...DIFFICULT TO TIME ANY SHORTWAVE TO PASS THROUGH THE STATE OVER THE WEEK...BUT AT LEAST MUCH OF THE AREA LOOKS POTENTIALLY DRIER BY SATURDAY. && .AVIATION...04/00Z ISSUED AT 650 PM CDT SUN MAY 3 2015 STRONG COLD FRONT TO SAG ACROSS TAF LOCATIONS THROUGH THE NIGHT. LCL MVFR CONDITIONS EXPECTED IN STORMS BUT ALSO OF CONCERN ARE WINDS BEHIND THE COLD FRONT. STRONG NON CONVECTIVE WINDS AT 010-030 BETWEEN 25G37KTS POSSIBLE WITH FROPA. SHOULD BE A RELATIVE LULL IN ACTIVITY BETWEEN 14-22Z THEN WITH PEAK HEATING AND A FRONTAL BOUNDARY ACROSS CENTRAL IOWA STORMS REDEVELOP ACROSS SOUTHERN TAF LOCATIONS LATE IN THE PERIOD. && .DMX WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM...COGIL LONG TERM...PODRAZIK AVIATION...FAB
Hazardous weather outlook, May 3, 3:59 PM CDT, 3 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 359 PM CDT SUN MAY 3 2015 IAZ004>007-015>017-023>028-042100- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER- 359 PM CDT SUN MAY 3 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...THIS AFTERNOON AND TONIGHT A SLIGHT RISK FOR SEVERE STORMS IS FORECAST THROUGH THIS EVENING WITH THE MAIN THREAT OF LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORMS CHANCES ARE FORECAST MONDAY AFTERNOON INTO MONDAY NIGHT...WITH A LOW POTENTIAL FOR SEVERE WEATHER. LOCALLY HEAVY RAIN IS POSSIBLE BY MONDAY EVENING INTO TUESDAY MORNING. PERIODIC THUNDERSTORMS ARE POSSIBLE AGAIN WEDNESDAY AFTERNOON THROUGH FRIDAY WITH THE OVERALL SEVERE THREAT REMAINS LOW AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING AND AGAIN AT TIMES THROUGHOUT THE WEEK. IAZ057>062-070>075-081>086-092>097-042100- AUDUBON-GUTHRIE-DALLAS-POLK-JASPER-POWESHIEK-CASS-ADAIR-MADISON- WARREN-MARION-MAHASKA-ADAMS-UNION-CLARKE-LUCAS-MONROE-WAPELLO- TAYLOR-RINGGOLD-DECATUR-WAYNE-APPANOOSE-DAVIS- 359 PM CDT SUN MAY 3 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE LIKELY BY THIS EVENING INTO THE OVERNIGHT HOURS. THE WIDESPREAD SEVERE THREAT POTENTIAL REMAINS LOW...BUT AN ISOLATED SEVERE STORM CANNOT BE RULED OUT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A SLIGHT RISK FOR SEVERE STORMS IS FORECAST FOR MONDAY INTO MONDAY NIGHT WITH THE MAIN THREAT OF LARGE HAIL AND DAMAGING WINDS. LOCALLY HEAVY RAIN IS ALSO POSSIBLE BY MONDAY NIGHT. PERIODIC THUNDERSTORMS ARE POSSIBLE AGAIN WEDNESDAY AFTERNOON THROUGH FRIDAY WITH THE OVERALL SEVERE THREAT REMAINS LOW AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT AND MONDAY INTO MONDAY EVENING...AND AGAIN AT TIMES THROUGHOUT THE WEEK. IAZ033>039-044>050-042100- SAC-CALHOUN-WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD- CARROLL-GREENE-BOONE-STORY-MARSHALL-TAMA- 359 PM CDT SUN MAY 3 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE LIKELY BY THIS EVENING INTO THE OVERNIGHT HOURS. THE WIDESPREAD SEVERE THREAT POTENTIAL REMAINS LOW...BUT AN ISOLATED OR TWO SEVERE STORM CANNOT BE RULED OUT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A MARGINAL RISK FOR SEVERE STORMS IS FORECAST FOR MONDAY INTO MONDAY NIGHT WITH THE MAIN THREAT OF LARGE HAIL AND DAMAGING WINDS. LOCALLY HEAVY RAIN IS ALSO POSSIBLE BY MONDAY NIGHT. PERIODIC THUNDERSTORMS ARE POSSIBLE AGAIN WEDNESDAY AFTERNOON THROUGH FRIDAY WITH THE OVERALL SEVERE THREAT REMAINS LOW AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT AND AGAIN MONDAY INTO MONDAY EVENING...AND AGAIN AT TIMES THROUGHOUT THE WEEK. KLP
In the hours before
Special weather statement, May 3, 5:57 PM CDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 557 PM CDT SUN MAY 3 2015 IAZ004>006-015-016-023-024-033-034-040100- EMMET-KOSSUTH-WINNEBAGO-PALO ALTO-HANCOCK-POCAHONTAS-HUMBOLDT-SAC- CALHOUN- INCLUDING THE CITIES OF...ESTHERVILLE...ALGONA...FOREST CITY... LAKE MILLS...EMMETSBURG...GARNER...BRITT...KANAWHA...POCAHONTAS... LAURENS...ROLFE...FONDA...GILMORE CITY...HUMBOLDT...SAC CITY... LAKE VIEW...ODEBOLT...WALL LAKE...SCHALLER...EARLY... ROCKWELL CITY...MANSON...LAKE CITY...POMEROY 557 PM CDT SUN MAY 3 2015 ...STRONG WINDS POSSIBLE THIS EVENING... STRONG SURFACE WINDS BEHIND A FRONTAL BOUNDARY WILL BE PUSHING INTO NORTHWEST IOWA THIS EVENING. BE PREPARED NOT ONLY FOR STRONG THUNDERSTORMS CAPABLE OF PRODUCING BRIEF HEAVY RAIN...LARGE HAIL TO THE SIZE OF QUARTERS OR LARGER AND STRONG WINDS FROM STORMS BUT ALSO FOR STRONG WINDS BEHIND THE COLD FRONT. WINDS BEHIND THE FRONT WILL SWITCH TO THE NORTH OR NORTHEAST AND INCREASE TO 30 TO 40 MPH WITH GUSTS OF 45 MPH AT TIMES. FAB
Local storm report, May 3, 6:15 PM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
615 PM CDT SUN MAY 3 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM HAIL 6 ENE RINGSTED 43.33N 94.40W
05/03/2015 M1.00 INCH KOSSUTH IA TRAINED SPOTTER
TRAINED SPOTTER REPORTED 1 INCH HAIL
COVERING MOST OF THE GROUND
&&
NWS DES MOINES IA
IRIS SYSTEMLocal storm report, May 3, 7:01 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
701 PM CDT SUN MAY 3 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM HAIL WEST BEND 42.96N 94.46W
05/03/2015 M1.00 INCH PALO ALTO IA PUBLIC
PUBLIC REPORT OF QUARTER SIZE HAIL IN WEST
BEND
&&
NWS DES MOINES IA
IRIS SYSTEMThe office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 3, 7:02 PM CDT | Severe Thunderstorm Warning | DMX | Hancock, Humboldt, Kossuth, Pocahontas | 43 min |
| May 3, 7:14 PM CDT | Severe Thunderstorm Warning | DMX | Worth | 46 min |
| May 3, 7:47 PM CDT | Severe Thunderstorm Warning | DMX | Calhoun, Humboldt, Pocahontas, Webster | 43 min |
| May 3, 7:59 PM CDT | Severe Thunderstorm Warning | DMX | Cerro Gordo, Franklin, Hancock, Worth, Wright | 46 min |
| May 3, 8:28 PM CDT | Severe Thunderstorm Warning | DMX | Hamilton, Webster | 47 min |
| May 3, 9:05 PM CDT | Severe Thunderstorm Warning | DMX | Humboldt, Webster, Wright | 25 min |
| May 3, 9:34 PM CDT | Special Weather Statement | DMX | Webster | 26 min |
| May 3, 9:53 PM CDT | Severe Thunderstorm Warning | DMX | Hamilton | 22 min |
| May 3, 9:54 PM CDT | Severe Thunderstorm Warning | DMX | Webster | 14 min |
| May 3, 10:27 PM CDT | Special Weather Statement | DMX | Pocahontas | 48 min |
| May 3, 10:38 PM CDT | Severe Thunderstorm Warning | DMX | Calhoun, Pocahontas, Webster | 37 min |
| May 3, 11:01 PM CDT | Special Weather Statement | DMX | Humboldt | 44 min |
| May 3, 11:16 PM CDT | Special Weather Statement | DMX | Webster | 44 min |
| May 3, 11:32 PM CDT | Special Weather Statement | DMX | Webster | 43 min |
| May 3, 11:47 PM CDT | Severe Thunderstorm Warning | DMX | Black Hawk, Bremer, Butler, Grundy | 22 min |
| May 4, 12:27 AM CDT | Special Weather Statement | DMX | Black Hawk, Grundy, Hamilton, Hardin | 48 min |
| May 4, 1:13 AM CDT | Special Weather Statement | DMX | Black Hawk, Grundy, Hardin, Marshall, Story | 47 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.